Orthogonality in normed linear spaces

Sten Olof Carlsson

TBD mathscidoc:1701.332167

Arkiv for Matematik, 4, (4), 297-318, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 1506 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{sten1962orthogonality,
  title={Orthogonality in normed linear spaces},
  author={Sten Olof Carlsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203426524131976},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={4},
  pages={297-318},
  year={1962},
}
Sten Olof Carlsson. Orthogonality in normed linear spaces. 1962. Vol. 4. In Arkiv for Matematik. pp.297-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203426524131976.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved